Show simple item record

dc.contributor.authorJu, Nengjiu
dc.contributor.authorMiao, Jianjun
dc.contributor.authorChen, Hui
dc.date.accessioned2017-12-22T19:47:31Z
dc.date.available2017-12-22T19:47:31Z
dc.date.issued2013-12
dc.date.submitted2013-11
dc.identifier.issn1094-2025
dc.identifier.urihttp://hdl.handle.net/1721.1/112939
dc.description.abstractWe study an investor's optimal consumption and portfolio choice problem when he is confronted with two possibly misspecified submodels of stock returns: one with IID returns and the other with predictability. We adopt a generalized recursive ambiguity model to accommodate the investor's aversion to model uncertainty. The investor deals with specification doubts by slanting his beliefs about submodels of returns pessimistically, causing his investment strategy to be more conservative than the Bayesian strategy. Unlike in the Bayesian framework, the hedging demand against model uncertainty may cause the investor's stock allocation to decrease sharply given a small doubt of return predictability, even though the expected return according to the VAR model is large. Over much of the parameter space, the robust strategy is very close to the Bayesian strategy with Epstein-Zin preferences and risk aversion chosen to match the same average portfolio holdings. This is true in particular when the IID model is unlikely and the dividend yield is low, as in recent years. However, differences in strategies can be substantial if the IID model is unlikely and the dividend yield is high.en_US
dc.publisherElsevier BVen_US
dc.relation.isversionofhttp://dx.doi.org/10.1016/J.RED.2013.12.001en_US
dc.rightsCreative Commons Attribution-NonCommercial-NoDerivs Licenseen_US
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/en_US
dc.sourceSSRNen_US
dc.titleDynamic asset allocation with ambiguous return predictabilityen_US
dc.typeArticleen_US
dc.identifier.citationChen, Hui, et al. “Dynamic Asset Allocation with Ambiguous Return Predictability.” Review of Economic Dynamics, vol. 17, no. 4, Oct. 2014, pp. 799–823.en_US
dc.contributor.departmentSloan School of Managementen_US
dc.contributor.mitauthorChen, Hui
dc.relation.journalReview of Economic Dynamicsen_US
dc.eprint.versionOriginal manuscripten_US
dc.type.urihttp://purl.org/eprint/type/JournalArticleen_US
eprint.statushttp://purl.org/eprint/status/NonPeerRevieweden_US
dc.date.updated2017-12-22T15:03:51Z
dspace.orderedauthorsChen, Hui; Ju, Nengjiu; Miao, Jianjunen_US
dspace.embargo.termsNen_US
dc.identifier.orcidhttps://orcid.org/0000-0001-9605-641X
mit.licensePUBLISHER_CCen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record